# SDR SWAA2022042797808

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737
- Aircraft serial: 36676
- Aircraft time: 35,025 hours, 21,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE BROKEN / [01] R&R R2 DOOR ASSIST HANDLE PER AMM 52-41-31
